# SDR 04FDEA01898

- Difficulty date: June 30, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide
- Part number: AKC70801
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TAILCONE GUIDE CAM WORN.  REMOVED AND REPLACED GUIDE IAW SRM 51-33-01 AT MAE.
